Monica Conti
Monica Conti
Email verificata su polimi.it
Titolo
Citata da
Citata da
Anno
Asymptotic estimates for the spatial segregation of competitive systems
M Conti, S Terracini, G Verzini
Advances in Mathematics 195 (2), 524-560, 2005
1602005
Nehari's problem and competing species systems
M Conti, S Terracini, G Verzini
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 19 (6), 871-888, 2002
1472002
An optimal partition problem related to nonlinear eigenvalues
M Conti, S Terracini, G Verzini
Journal of Functional Analysis 198 (1), 160-196, 2003
1302003
A variational problem for the spatial segregation of reaction-diffusion systems
M Conti, S Terracini, G Verzini
Indiana University mathematics journal, 779-815, 2005
1282005
Singular limit of differential systems with memory
M Conti, V Pata, M Squassina
Indiana University mathematics journal, 169-215, 2006
952006
On a class of optimal partition problems related to the Fučík spectrum and to the monotonicity formulae
M Conti, S Terracini, G Verzini
Calculus of Variations and Partial Differential Equations 22 (1), 45-72, 2005
852005
Weakly dissipative semilinear equations of viscoelasticity
M Conti, V Pata
Communications on Pure & Applied Analysis 4 (4), 705, 2005
822005
On the Cahn-Hilliard-Brinkman system
S Bosia, M Conti, M Grasselli
arXiv preprint arXiv:1402.6195, 2014
492014
Radial Solutions of¶ Superlinear Equations on ℝN¶ Part I: Global Variational Approach
M Conti, L Merizzi, S Terracini
Archive for rational mechanics and analysis 153 (4), 291-316, 2000
492000
Attractors for processes on time-dependent spaces. Applications to wave equations
M Conti, V Pata, R Temam
Journal of Differential Equations 255 (6), 1254-1277, 2013
472013
Remarks on variational methods and lower-upper solutions
M Conti, L Merizzi, S Terracini
Nonlinear Differential Equations and Applications NoDEA 6 (4), 371-393, 1999
461999
Infinitely many solutions to fourth order superlinear periodic problems
M Conti, S Terracini, G Verzini
Transactions of the American Mathematical Society, 3283-3300, 2004
312004
A minimal approach to the theory of global attractors
VV Chepyzhov, M Conti, V Pata
Discrete & Continuous Dynamical Systems 32 (6), 2079, 2012
302012
On the existence of positive solutions for a class of singular elliptic equations
M Conti, S Crotti, D Pardo
Advances in Differential Equations 3 (1), 111-132, 1998
301998
On the regularity of global attractors
M Conti, V Pata
arXiv preprint arXiv:0901.3607, 2009
292009
Uniform decay properties of linear Volterra integro-differential equations
M Conti, S Gatti, V Pata
Mathematical Models and Methods in Applied Sciences 18 (01), 21-45, 2008
292008
Asymptotic structure of the attractor for processes on time-dependent spaces
M Conti, V Pata
Nonlinear Analysis: Real World Applications 19, 1-10, 2014
282014
Thermoelasticity of Moore–Gibson–Thompson type with history dependence in the temperature
M Conti, V Pata, R Quintanilla
Asymptotic Analysis 120 (1-2), 1-21, 2020
272020
On the existence of many solutions for a class of superlinear elliptic systems
M Conti, L Merizzi, S Terracini
Journal of Differential Equations 167 (2), 357-387, 2000
272000
Positive entire solutions of quasilinear elliptic problems via nonsmooth critical point theory
M Conti, F Gazzola
Topological Methods in Nonlinear Analysis 8 (2), 275-294, 1996
271996
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20